# SDR SWIA200820508

- Difficulty date: November 25, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 11,341 hours, 7,219 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Shorted
- Location: Bleed Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

FLT 6285 - LEFT BLEED WARNING, PACKS SHUTDOWN AUTOMATICALLY, PERFORMED EMERGENCY DESCENT.  REPOSITIONED LEFT BLEED LOOP A, CLEANED CONNECTORS LEFT BLEED LOOP B.
